Alert archive / Kansas / Tornado Warnings in 2010
Tornado Warning 30, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at May 23, 2010, 7:33 PM CDT for Logan County, Wallace County, Wichita County, Kansas. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2010, 7:33 PM CDT (00:33 UTC)
- Expired
- May 23, 2010, 7:59 PM CDT
- In force
- 26 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
Counties Logan County, KS, Wallace County, KS, Wichita County, KS
The radar
The Goodland radar (KGLD), 64 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 7:35 PM CDT | HAIL 1 | 12 Nw Leoti, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 4:53 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.6 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2794 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1169 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
479 WFUS53 KGLD 240033 TORGLD KSC109-199-203-240130- /O.NEW.KGLD.TO.W.0030.100524T0033Z-100524T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE GOODLAND KS 733 PM CDT SUN MAY 23 2010 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * TORNADO WARNING FOR... SOUTHWESTERN LOGAN COUNTY IN WEST CENTRAL KANSAS... SOUTHEASTERN WALLACE COUNTY IN WEST CENTRAL KANSAS... NORTHWESTERN WICHITA COUNTY IN WEST CENTRAL KANSAS... * UNTIL 830 PM CDT/730 PM MDT/ * AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 9 MILES NORTHWEST OF LEOTI...AND MOVING NORTH AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF NORTHERN WICHITA...SOUTHEASTERN WALLACE AND SOUTHWESTERN LOGAN COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3899 10159 3899 10119 3858 10133 3857 10156 TIME...MOT...LOC 0033Z 179DEG 27KT 3862 10143 $$ MCGUIRE
2 follow-up statements
544 WWUS53 KGLD 240042 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 642 PM MDT SUN MAY 23 2010 KSC203-240052- /O.CAN.KGLD.TO.W.0030.000000T0000Z-100524T0130Z/ WICHITA KS- 742 PM CDT SUN MAY 23 2010 ...THE TORNADO WARNING FOR NORTHWESTERN WICHITA COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3870 10129 3870 10154 3899 10159 3899 10119 TIME...MOT...LOC 0042Z 186DEG 34KT 3872 10142 $$ KSC109-199-240130- /O.CON.KGLD.TO.W.0030.000000T0000Z-100524T0130Z/ LOGAN KS-WALLACE KS- 742 PM CDT SUN MAY 23 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN WALLACE AND SOUTHWESTERN LOGAN COUNTIES UNTIL 830 PM CDT/730 PM MDT/... AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 15 MILES NORTH OF LEOTI...AND WAS MOVING NORTH AT 40 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF SOUTHEASTERN WALLACE AND WESTERN LOGAN COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3870 10129 3870 10154 3899 10159 3899 10119 TIME...MOT...LOC 0042Z 186DEG 34KT 3872 10142 $$ MCGUIRE
325 WWUS53 KGLD 240059 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 659 PM MDT SUN MAY 23 2010 KSC109-199-240110- /O.CAN.KGLD.TO.W.0030.000000T0000Z-100524T0130Z/ LOGAN KS-WALLACE KS- 759 PM CDT SUN MAY 23 2010 ...THE TORNADO WARNING FOR SOUTHEASTERN WALLACE AND SOUTHWESTERN LOGAN COUNTIES IS CANCELLED... THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS BEEN CANCELLED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3870 10129 3870 10154 3899 10159 3899 10119 TIME...MOT...LOC 0100Z 186DEG 34KT 3889 10140 $$ MCGUIRE
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 23, 6:14 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, May 23, 6:14 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
514 PM MDT SUN MAY 23 2010
.DISCUSSION...
322 PM MDT SUN MAY 23 2010
EARLY AFTERNOON ANALYSIS OF WATER VAPOR IMAGERY/UPPER AIR DATA
INDICATES THE MID/UPPER TROUGH OVER THE WESTERN CONUS CONTINUES TO
AMPLIFY EQUATOR-WARD. SHORTWAVE TROUGH IS NOTED OVER COLORADO AND
NEW MEXICO AND IS TRANSLATING NORTH-NORTHEAST TOWARD THE CENTRAL
HIGH PLAINS. AT THE SURFACE...COLD FRONT WHICH PUSHED THROUGH THE
FORECAST AREA THIS MORNING HAS STALLED AND IS SLOWING BEGINNING TO
MIX NORTHWARD AS A WARM FRONT. CU FIELD OVER SOUTHWEST KANSAS IS
BEGINNING TO INCREASE WITH A FEW WEAK ATTEMPTS AT CONVECTION FROM
NEAR KDDC SOUTHWEST TOWARD KPYX.
FORECAST CONCERNS WILL REVOLVE AROUND POTENTIAL FOR SEVERE DEEP
MOIST CONVECTION THIS EVENING FOLLOWED BY WINDS TOMORROW AND ADDITIONAL
CHANCES FOR CONVECTION THROUGH WEDNESDAY NIGHT.
STAGE IS SET FOR POTENTIAL SEVERE WEATHER EVENT THIS EVENING IF
STRONG CAPPING CAN BE OVERCOME. MU CAPE IS RAPIDLY INCREASING
SOUTH OF THE SURFACE BOUNDARY WITH VALUES AS HIGH AS 4500 J/KG
OVER SOUTHWEST KANSAS. GUIDANCE IN RELATIVELY GOOD AGREEMENT
DEPICTING THE DEVELOPMENT OF A WARM FRONT WHICH WILL THEN MIX
NORTHWARD ACROSS THE FORECAST AREA. AT THE SAME TIME...A DRYLINE
HAS BECOME ESTABLISHED OVER EASTERN COLORADO EXTENDING SOUTHWARD
FROM AN ATTENDANT SURFACE LOW. STRONG FORCING FOR
ASCENT/DIFFLUENCE ALOFT WILL CONTINUE TO OVERSPREAD THE REGION
YIELDING A VERY UNSTABLE ENVIRONMENT. STRONG LOW LEVEL JET ~55-60
KTS IS PROGGED TO DEVELOP AFTER 00Z THIS EVENING WHICH WILL ONLY
AID IN LENGTHENING THE HODOGRAPH STRUCTURE. ANY STORM WHICH DOES
FORM SHOULD QUICKLY OBTAIN SUPERCELLULAR STRUCTURE LEADING TO
POTENTIAL FOR LARGE HAIL AND STRONG WINDS. GIVEN STRONG 0-1 KM
SHEAR OF ROUGHLY 30 KTS AND STRONG LOW LEVEL HELICITY...AN
ISOLATED TORNADO ALSO APPEARS POSSIBLE. CONVECTION SHOULD
TRANSLATE NORTH OF THE FORECAST AREA AROUND 06Z OR SHORTLY AFTER.
ADDITIONAL SEVERE WEATHER APPEARS POSSIBLE OVER PORTIONS OF THE
FORECAST AREA ON MONDAY AFTERNOON. GREATEST THREAT APPEARS TO BE
EAST OF THE COLORADO STATE LINE AND NORTH OF INTERSTATE 70.
SURFACE BASED CONVECTION WILL AGAIN BE POSSIBLE WITH PRIMARY
THREAT LIKELY TO BE LARGE HAIL AND STRONG WINDS. WEAK SURFACE
FROPA WILL OCCUR LATE MONDAY NIGHT WITH THE AREA REMAINING UNDER
EASTERLY/NORTHEASTERLY FLOW FOR THE DAY TUESDAY. SOUTHEASTERN
PORTIONS OF THE FORECAST AREA WILL SEE THE POTENTIAL FOR
CONVECTION TUESDAY AFTERNOON BUT THE THREAT FOR WIDESPREAD SEVERE
WEATHER APPEARS LOW. ANOTHER SHORTWAVE TROUGH WILL TRANSLATE
ACROSS THE FORECAST AREA ON WEDNESDAY BRINGING YET ANOTHER
OPPORTUNITY FOR DEEP MOIST CONVECTION.
BROAD MID/UPPER RIDGE IS PROGGED TO BUILD OVER MUCH OF THE CENTRAL
CONUS ON THURSDAY WITH THE CLOSED MID/UPPER TROUGH JUST OFF THE
NORTHERN CALIFORNIA COAST. SHOULD RESULT IN A PERIOD OF DRY
WEATHER AND ABOVE NORMAL TEMPS THROUGH SATURDAY. BY SATURDAY
NIGHT...THE MID/UPPER CLOSED LOW WILL BEGIN TO TRANSLATE EASTWARD
TOWARD THE NORTHERN PLAINS. A SHORTWAVE TROUGH WILL EJECT FROM THE
BASE OF THE TROUGH OVER THE CENTRAL PLAINS SATURDAY NIGHT BRINGING
ANOTHER OPPORTUNITY FOR CONVECTION. SHOULD BE POST FRONTAL ON
SUNDAY WITH TEMPS RETURNING TO NEAR CLIMO.
FOLTZ
&&
.AVIATION...
514 PM MDT SUN MAY 23 2010
FOR THE 00Z TAFS...SCATTERED THUNDERSTORMS THIS EVENING WILL BE THE
MAIN AVIATION PROBLEM AT BOTH KGLD AND KMCK. RADAR TRENDS AT 23Z
SHOWED CONVECTION TO THE SOUTH OF THE AREA MOVING NORTH AT NEAR
50KTS...SO EXPECT IMPACTS EARLY IN THE TAF PERIOD. LARGE HAIL AND
GUSTY WINDS CAN BE EXPECTED NEAR ANY PRECIPITATION CORE. ACTIVITY
SHOULD END TOWARDS 06Z...WITH GUSTY SOUTH WINDS CONTINUING THROUGH
THE NIGHT WITH THE LOW LEVEL JET.
024
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY FROM 9 AM MDT /10 AM CDT/ TO 7 PM MDT /8 PM CDT/
MONDAY FOR KSZ001>004-013>016-027>029-041-042.
NE...WIND ADVISORY FROM 9 AM MDT /10 AM CDT/ TO 7 PM MDT /8 PM CDT/
MONDAY FOR NEZ079>081.
CO...WIND ADVISORY FROM 9 AM TO 7 PM MDT MONDAY FOR COZ090>092.
&&Hazardous weather outlook, May 23, 11:45 AM CDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1045 AM MDT SUN MAY 23 2010 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-241200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1045 AM MDT SUN MAY 23 2010 /1145 AM CDT SUN MAY 23 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE FORECAST TO DEVELOP AFTER 4 PM MDT (5 PM CDT) ALONG AND SOUTHEAST OF A LINE FROM TRIBUNE KANSAS TO NORTON KANSAS AS A WARM FRONT DEVELOPS IN THE AREA. LARGE HAIL AND STRONG GUSTY WINDS WILL BE THE PRIMARY THREATS WITH ANY STORMS THAT DEVELOP. ONLY ISOLATED COVERAGE IS EXPECTED LATE THIS AFTERNOON DUE TO A STRONG CAPPING INVERSION NOW IN PLACE WHICH WILL ACT TO SUPPRESS STORM DEVELOPMENT BEFORE THIS EVENING. MORE WIDESPREAD THUNDERSTORM COVERAGE IS EXPECTED AFTER ABOUT 7 PM MDT (8 PM CDT) ALONG AND NORTH OF HIGHWAY 36 AS THE WARM FRONT CONTINUES TO LIFT NORTH DURING THE EVENING AND THE CAPPING INVERSION WEAKENS. IN ADDITION TO THE THREAT OF LARGE HAIL AND STRONG GUSTY WINDS...THE ADDITIONAL POTENTIAL FOR A COUPLE TORNADOES WILL EXIST THIS EVENING NORTH OF HIGHWAY 36. STORM MOVEMENT WILL BE NORTH-NORTHEAST AROUND 30 TO 35 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS...SOME POSSIBLY SEVERE WITH LARGE HAIL AND DAMAGING WINDS...ARE EXPECTED EACH AFTERNOON AND EVENING ACROSS THE CENTRAL HIGH PLAINS FROM MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. STAY TUNED FOR LATER FORECASTS...WATCHES AND WARNINGS. DLF
In the hours before
Local storm report, May 23, 7:12 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
612 PM MDT SUN MAY 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL 4 W LEOTI 38.48N 101.42W
05/23/2010 E1.00 INCH WICHITA KS MESONET
RELAYED VIA VORTEX 2 PROBE VEHICLE
&&
FOLTZLocal storm report, May 23, 7:14 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
614 PM MDT SUN MAY 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL MENLO 39.36N 100.72W
05/23/2010 E1.25 INCH THOMAS KS TRAINED SPOTTER
&&
024Local storm report, May 23, 7:15 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
615 PM MDT SUN MAY 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM HAIL 3 SE REXFORD 39.44N 100.71W
05/23/2010 E1.75 INCH SHERIDAN KS TRAINED SPOTTER
&&
FOLTZLocal storm report, May 23, 7:20 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
620 PM MDT SUN MAY 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM TSTM WND DMG 5 SSW ANGELUS 39.12N 100.73W
05/23/2010 GOVE KS EMERGENCY MNGR
EM REPORTS A HALF DOZEN POWER POLES. ALL LAYING IN THE
SAME DIRECTION.
&&
FOLTZLocal storm report, May 23, 7:23 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
623 PM MDT SUN MAY 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL SSE REXFORD 39.47N 100.74W
05/23/2010 E1.25 INCH THOMAS KS STORM CHASER
ALSO REPORTED STRONG OUTFLOW WINDS
&&
FOLTZLocal storm report, May 23, 7:28 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
628 PM MDT SUN MAY 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL 13 NW LEOTI 38.62N 101.53W
05/23/2010 E1.00 INCH WICHITA KS TRAINED SPOTTER
&&
024The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:13 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins, Sheridan, Thomas | 62 min |
| May 23, 7:16 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 59 min |
| May 23, 7:26 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas | 64 min |
| May 23, 7:47 PM CDT | Severe Thunderstorm Warning | GLD | Decatur | 44 min |
| May 23, 7:49 PM CDT | Severe Thunderstorm Warning | GLD | Wallace | 27 min |
| May 23, 7:55 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 65 min |
| May 23, 7:57 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 34 min |
| May 23, 7:59 PM CDT | Severe Thunderstorm Warning | GLD | Logan | 15 min |
| May 23, 8:07 PM CDT | Tornado Warning | GLD | Sherman, Thomas | 20 min |
| May 23, 8:26 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 11 min |
| May 23, 8:34 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 56 min |
| May 23, 8:41 PM CDT | Flash Flood Warning | GLD | Sherman | 3 hr |
| May 23, 8:46 PM CDT | Tornado Warning | GLD | Sherman | 44 min |
| May 23, 9:04 PM CDT | Tornado Warning | GLD | Cheyenne, Sherman | 23 min |
| May 23, 9:17 PM CDT | Tornado Warning | GLD | Cheyenne, Sherman | 58 min |
| May 23, 9:20 PM CDT | Tornado Warning | GLD | Cheyenne | 55 min |
| May 23, 9:32 PM CDT | Flash Flood Warning | GLD | Cheyenne | 6 hr |
| May 23, 9:45 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 14 min |
| May 23, 9:51 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 54 min |
| May 23, 9:51 PM CDT | Tornado Warning | GLD | Wallace | 24 min |
| May 23, 10:07 PM CDT | Tornado Warning | GLD | Cheyenne, Rawlins | 38 min |
| May 23, 10:09 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 51 min |
| May 23, 10:17 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 12 min |
| May 23, 10:50 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 32 min |
| May 23, 10:51 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Decatur, Rawlins, Sheridan, Sherman, Thomas | 39 min |
| May 23, 11:05 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Thomas, Wallace, Wichita | 33 min |
| May 23, 11:29 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 4 min |
| May 23, 11:36 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 39 min |
| May 23, 11:43 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 27 min |
| May 24, 12:00 AM CDT | Severe Thunderstorm Warning | GLD | Greeley, Logan, Wichita | 34 min |
| May 24, 11:28 AM CDT | High Wind Warning | GLD | Cheyenne, Sherman | 7 hr |
| May 24, 12:29 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 46 min |
| May 24, 12:48 PM CDT | Severe Thunderstorm Warning | GLD | Greeley | 27 min |
| May 24, 1:02 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 43 min |
| May 24, 1:22 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 38 min |
| May 24, 1:42 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 26 min |
| May 24, 1:45 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 30 min |
| May 24, 1:57 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Logan, Wallace, Wichita | 13 min |
| May 24, 2:01 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 29 min |
| May 24, 2:25 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 15 min |
| May 24, 5:21 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 39 min |
| May 24, 5:57 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 63 min |
| May 24, 6:15 PM CDT | Severe Thunderstorm Warning | GLD | Thomas | 60 min |
| May 24, 6:56 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 64 min |
Nearby
Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.